# SDR DHL2006809509

- Difficulty date: August 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 5640915170
- Condition: Cracked
- Location: Fuselage
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM STIFFENER 0.500" CRACK STA 980.000 RBL 25" TO RBL 26".  REMOVED AND REPLACED FLOORBEAM STIFFENER AT STA 980.000 RBL 25" TO RBL 26" IAW SRM 51-1-20D, SRM 51-3-1.  REFER TO JC EA53000006-001-D W/O NR 600016595 FOR FABRICATION.
